# SDR FDEA201108163287

- Difficulty date: August 16, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 652367326
- Condition: Corroded
- Location: Bs 690-740
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SEAT TRACK FLANGE, LBL 25, BS 690-740.  REMOVED SEAT TRACK SECTION, FABRICATED SEAT TRACK AND  REPAIR AND INSTALLED IAW SRM 51-30-2, SRM 53-10-5 FIG 1, & SRM 51-10-2.
